# SDR YENA2023042000422

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 02640
- Aircraft time: 64,905 hours, 23,436 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATIONS FOUND ON LOWER INBOARD HOLE AT THE INTERCOSTAL LAYER LOC ATED FRAME 16 RH SIDE AT LEVEL OF DOOR STOP FITTING Ñ 7. CRACK DEPTH 0 .100 INCH; REF TO AEROMAN WO 2023 3/1 NR 2023-170903, REMOVED AND REPLACED INTERCOSTAL FITTING LOCATED FR16 RH SIDE AT LEVEL OF DOOR STOP FITTING #7 IAW A320 SRM 51-42-11, SRM 51-72-11 DWG D53114223 AND REPAIR INSTRUCTIONS R53113118 MEASURE OF CRACK ARE D=0.100INCH.
